Alert archive / Mississippi / Special Weather Statements in 2021
Special Weather Statement, NWS Jackson, MS
NWS Jackson, MS issued this special weather statement at Apr 10, 2021, 2:17 AM CDT for Claiborne County, Franklin County, Jefferson County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2021, 2:17 AM CDT (07:17 UTC)
- Expired
- Apr 10, 2021, 2:45 AM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
Counties Claiborne County, MS, Franklin County, MS, Jefferson County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 102 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 7.3 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2299 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.9
The text
As transmitted.
414
WWUS84 KJAN 100717
SPSJAN
Special Weather Statement
National Weather Service Jackson MS
217 AM CDT Sat Apr 10 2021
MSZ053-059>061-100745-
Adams MS-Jefferson MS-Franklin MS-Claiborne MS-
217 AM CDT Sat Apr 10 2021
...STRONG THUNDERSTORMS WILL AFFECT CLAIBORNE...JEFFERSON...FRANKLIN
AND EAST CENTRAL ADAMS COUNTIES UNTIL 245 AM CDT...
At 216 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Lorman to near Kingston. Movement was
east at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Red Lick and Lorman around 220 AM CDT.
Port Gibson around 225 AM CDT.
Pattison and Peyton around 230 AM CDT.
Kirby and Hermanville around 235 AM CDT.
Bude around 240 AM CDT.
New Hope around 245 AM CDT.
Other locations impacted by these storms include Roxie and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 AM CDT for south central
Mississippi.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Louisiana...and central and southwestern Mississippi.
LAT...LON 3137 9122 3136 9126 3197 9115 3209 9096
3208 9092 3211 9092 3213 9085 3216 9084
3214 9082 3215 9077 3218 9079 3219 9075
3222 9073 3184 9072 3182 9074 3169 9073
3135 9080 3134 9099 3135 9102 3132 9112
TIME...MOT...LOC 0716Z 251DEG 45KT 3184 9104 3140 9120
$$
NFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this special weather statement went out at Apr 10, 12:47 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Apr 10, 12:47 AM CDT, 1 hour 30 minutes before
Area Forecast Discussion...UPDATED National Weather Service Jackson MS 1247 AM CDT Sat Apr 10 2021 ...SIGNIFICANT SEVERE WEATHER EXPECTED THROUGH TONIGHT... .UPDATE... Updated for 06Z aviation discussion && .AVIATION... 06Z TAF discussion: Showers and thunderstorms across the region overnight will continue to result in flight categories ranging from IFR to VFR. Severe storms will will be capable of producing wind gusts up to 70 knots, large hail, and even a few tornadoes. Chances for severe storms will continue through around 13Z, when a line of storms is expected to exit the Southeast Mississippi into Southwest Alabama. Rain is expected to finally come to an end across the region during the early afternoon. Lingering low ceilings will yield MVFR flight categories into the afternoon, but VFR categories will prevail areawide as we head into this evening. Winds through the course of the day, will steadily swing around from the west and eventually the northwest, sustained between 9-13 knots, gusting to around 17 knots. These will subside to around 3-5 knots during the evening. /19/ && .DISCUSSION... Tonight and Tomorrow: A significant severe weather event is expected to unfold across the ArkLaMiss this evening and lasting through early Saturday morning. Models are in a good agreement with the placement of the system and we are confident that there will be multiple rounds of QLCS(squall line storms). The first round will be this evening starting around 5-6pm or so and this line of storms will mainly effect areas in the west and north of I-20 where some super cells may occur. An unusual cold air mass within the mid and upper levels with these earlier storms, support large hail(baseball and greater) along with gusty winds as we peak with daytime heating. Straight lined winds with these storms could exceed 80mph. The second round will start later tonight around 10-11pm and will continue through the overnight hours and lasting until about 5am Saturday morning. With the second round of storms, the environment will be a tad bit cooler making any severe potential supportive of all modes including, hail, strong winds, and a few tornados. Although the tornado threat is not the greatest threat with these storms, this is still April and we are in peak severe weather season for central Mississippi so a few tornadoes will still be possible. Especially across the MS Delta with those earlier storms(first round). The next potential impact will be flash flooding. Excessive rainfall appears to be more likely in the evening and early over night hours along the instability gradient. At least 2-5 inches of rain is possible for most areas in our CWA with possible locally higher amounts. Flash flooding will be possible along with the possibility of some minor river flooding. With all that being said, a 'Moderate Risk' threat has been placed for much our entire outlook area for tonight and part of early Saturday. As far as timing an exit for these storms, by Saturday afternoon, areas in the west will be clear while locations east of I- 55 will have some lingering showers. We expect the severe threat to be over around 5am Saturday but again, showers will still be lingering across the east during the early afternoon as the system ejects east. By late afternoon, the region should be clear from rain and the rest of Saturday will be pleasant. High temperatures will range from the low 70s in the north to upper 70s in the south and even around 80 degrees in the Pine Belt region./JNE/ Saturday night through Thursday: By Saturday evening the nearly stacked low will be lifting northeast of the mid Mississippi valley with its associated cold front southeast of or CWA but broad upper level troughing will take until Sunday to shift east of Mississippi. Despite upper level troughing aloft a weak surface high will shift over our CWA through Sunday helping provide dry weather. In the wake of the cold front Sunday morning will start of cooler than normal in upper 40s to lower 50s but a return to warmer than normal temperatures is expected through Monday night. The dry weather will come to an end by late Monday afternoon as rain chances begin increasing from the southwest ahead of and approaching cold front driven by another nearly stacked low moving over the Great Lakes region from the northern Plains. Although rain chances will increase through Tuesday ahead of the cold front, this cold front will lose its upper level support and stall across the CWA Tuesday night. Models differ on how far south into our CWA the front will stall but a disturbance moving through the region Wednesday will help the front drift south of our CWA by Wednesday evening. Provided the cold front does move south of our CWA by Thursday, a drier forecast will be in store but, consensus currently maintains rain chances and cooler temperatures across our CWA through Thursday night. /22/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 63 77 50 77 / 98 58 2 0 Meridian 62 79 50 77 / 97 85 4 0 Vicksburg 64 77 50 79 / 97 35 1 0 Hattiesburg 64 81 53 79 / 97 91 7 0 Natchez 64 78 50 79 / 96 45 2 0 Greenville 63 73 50 76 / 97 24 0 0 Greenwood 63 74 49 76 / 97 46 1 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 19
Hazardous weather outlook, Apr 9, 3:31 PM CDT, 10 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 331 PM CDT Fri Apr 9 2021 ARZ074-075-LAZ007>009-015-016-023-025-MSZ018-019-025>059-061>066- 072>074-102045- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Bolivar-Sunflower-Leflore-Grenada- Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Washington-Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena- Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin- Scott-Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper- Clarke-Jefferson-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 331 PM CDT Fri Apr 9 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...Tonight The rest of today through tonight, a significant severe weather event will unfold across the ArkLaMiss region. A few severe storms capable of producing large hail to the size of baseballs could develop initially this late afternoon, but expect the most widespread storms later tonight. A large thunderstorm system moving across the area after midnight could bring widespread wind gusts of up to 80 mph and a few tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Given the expectation for multiple storms in some locations, there could be a threat for heavy rainfall producing localized flash flooding, especially tonight when storms will be more widespread. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ024-026-MSZ060-102045- Catahoula-Concordia-Adams- 331 PM CDT Fri Apr 9 2021 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Saturday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...Tonight The rest of today through tonight, a significant severe weather event will unfold across the ArkLaMiss region. A few severe storms capable of producing large hail to the size of baseballs could develop initially this late afternoon, but expect the most widespread storms later tonight. A large thunderstorm system moving across the area after midnight could bring widespread wind gusts of up to 80 mph and a few tornadoes. (https://www.weather.gov/images/jan/graphicast/1.png) Given the expectation for multiple storms in some locations, there could be a threat for heavy rainfall producing localized flash flooding, especially tonight when storms will be more widespread. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Saturday night through Thursday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. 14 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Apr 10, 1:49 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
149 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM FLASH FLOOD 2 SW HEIDELBERG 31.87N 89.01W
04/10/2021 JASPER MS LAW ENFORCEMENT
WATER OVER PINE ST AND HEIDEL ROAD.
&&
HJSLocal storm report, Apr 10, 1:51 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
151 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND DMG BONITA 32.92N 91.68W
04/09/2021 MOREHOUSE LA LAW ENFORCEMENT
TREES DOWNED ACROSS NORTHERN PORTIONS OF THE
PARISH.
&&
TWLocal storm report, Apr 10, 1:55 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
155 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 AM TSTM WND DMG COLUMBIA 31.25N 89.82W
04/10/2021 MARION MS EMERGENCY MNGR
LOTS OF TREES AND POWER LINES DOWN. SOME
HOUSES WITH TREES DOWN ON THEM ALONG WITH A
BUSINESS ON CHURCH ST WITH A TREE ON IT.
POSSIBLE TORNADO AS THERE IS OTHER DAMAGE
THROUGH THE CENTRAL PORTION OF THE COUNTY.
&&
CELocal storm report, Apr 10, 2:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
211 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 AM FLASH FLOOD 3 WSW VIMVILLE 32.32N 88.63W
04/10/2021 LAUDERDALE MS LAW ENFORCEMENT
A PORTION OF CAUSEYVILLE RD WAS UNDER WATER.
&&
CELocal storm report, Apr 10, 2:13 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
213 AM CDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM TSTM WND DMG 2 W OAK GROVE 31.29N 89.44W
04/10/2021 LAMAR MS TRAINED SPOTTER
TREE DOWN -- HALFWAY DOWN HIGHWAY 24 NEAR
OAK GROVE.
&&
AJSpecial weather statement, Apr 10, 2:17 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Jackson MS
217 AM CDT Sat Apr 10 2021
MSZ053-059>061-100745-
Adams MS-Jefferson MS-Franklin MS-Claiborne MS-
217 AM CDT Sat Apr 10 2021
...STRONG THUNDERSTORMS WILL AFFECT CLAIBORNE...JEFFERSON...FRANKLIN
AND EAST CENTRAL ADAMS COUNTIES UNTIL 245 AM CDT...
At 216 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from Lorman to near Kingston. Movement was
east at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
these storms.
Strong thunderstorms will be near...
Red Lick and Lorman around 220 AM CDT.
Port Gibson around 225 AM CDT.
Pattison and Peyton around 230 AM CDT.
Kirby and Hermanville around 235 AM CDT.
Bude around 240 AM CDT.
New Hope around 245 AM CDT.
Other locations impacted by these storms include Roxie and Meadville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 700 AM CDT for south central
Mississippi.
A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
northeastern Louisiana...and central and southwestern Mississippi.
LAT...LON 3137 9122 3136 9126 3197 9115 3209 9096
3208 9092 3211 9092 3213 9085 3216 9084
3214 9082 3215 9077 3218 9079 3219 9075
3222 9073 3184 9072 3182 9074 3169 9073
3135 9080 3134 9099 3135 9102 3132 9112
TIME...MOT...LOC 0716Z 251DEG 45KT 3184 9104 3140 9120
NFThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:29 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Rankin, Scott | 61 min |
| Apr 9, 7:37 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery, Webster | 98 min |
| Apr 9, 7:38 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott, Smith | 67 min |
| Apr 9, 7:40 PM CDT | Special Weather Statement | JAN | Washington | 35 min |
| Apr 9, 7:48 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 57 min |
| Apr 9, 7:57 PM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 51 min |
| Apr 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin | 65 min |
| Apr 9, 8:14 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Oktibbeha | 46 min |
| Apr 9, 8:26 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Warren, Yazoo | 49 min |
| Apr 9, 8:29 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake | 61 min |
| Apr 9, 8:34 PM CDT | Tornado Warning | JAN | Rankin, Scott | 34 min |
| Apr 9, 8:46 PM CDT | Severe Thunderstorm Warning | JAN | Neshoba, Winston | 59 min |
| Apr 9, 8:49 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 41 min |
| Apr 9, 9:09 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Rankin, Scott | 51 min |
| Apr 9, 9:33 PM CDT | Flash Flood Warning | JAN | Hinds, Madison, Rankin | 3 hr |
| Apr 9, 9:43 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 92 min |
| Apr 9, 10:06 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 54 min |
| Apr 9, 10:19 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin | 27 min |
| Apr 9, 10:53 PM CDT | Flash Flood Warning | JAN | Rankin, Scott, Smith | 2 hr |
| Apr 9, 10:57 PM CDT | Special Weather Statement | JAN | Claiborne, Copiah, Hinds, Jefferson, Warren | 33 min |
| Apr 9, 11:38 PM CDT | Special Weather Statement | JAN | Copiah, Hinds, Lawrence, Lincoln, Rankin | 37 min |
| Apr 9, 11:45 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Scott, Smith | 45 min |
| Apr 9, 11:52 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Lincoln | 38 min |
| Apr 10, 12:01 AM CDT | Flash Flood Warning | JAN | Adams, Franklin, Jefferson, Lincoln | 3 hr |
| Apr 10, 12:29 AM CDT | Special Weather Statement | JAN | Clarke, Lauderdale | 31 min |
| Apr 10, 12:31 AM CDT | Tornado Warning | JAN | Jefferson Davis, Lamar, Marion | 44 min |
| Apr 10, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 55 min |
| Apr 10, 12:53 AM CDT | Flash Flood Warning | JAN | Covington, Jasper, Jefferson Davis, Jones, Lawrence, Simpson and 1 more | 3 hr |
| Apr 10, 1:02 AM CDT | Tornado Warning | JAN | Forrest, Lamar | 38 min |
| Apr 10, 1:09 AM CDT | Flash Flood Warning | JAN | Clarke, Lauderdale | 3 hr |
| Apr 10, 1:48 AM CDT | Flash Flood Warning | JAN | Forrest, Jones, Lamar, Marion | 3 hr |
| Apr 10, 2:53 AM CDT | Flash Flood Warning | JAN | Adams | 118 min |
| Apr 10, 3:43 AM CDT | Special Weather Statement | JAN | Lamar, Marion | 47 min |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 7 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 6 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Attala | 24 hr |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 4 days |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Leake | 24 hr |
| Apr 10, 9:28 AM CDT | River Flood Warning | JAN | Madison, Rankin | 24 hr |
| Apr 10, 9:32 AM CDT | River Flood Warning | JAN | Hinds, Rankin | 5 days |
| Apr 10, 9:36 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Copiah, Simpson | 21 days |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Simpson | 35 hr |
| Apr 10, 9:40 AM CDT | River Flood Warning | JAN | Marion | 21 days |
| Apr 10, 10:44 AM CDT | River Flood Warning | JAN | Clarke | 3 days |
| Apr 9, 7:49 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 39 min |
| Apr 9, 8:10 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Richland | 50 min |
| Apr 9, 10:03 PM CDT | Special Weather Statement | JAN | Madison, Tensas | 27 min |
| Apr 9, 10:11 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia, Franklin | 49 min |
| Apr 10, 12:59 AM CDT | Special Weather Statement | JAN | Catahoula | 46 min |
| Apr 10, 1:24 AM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Concordia | 51 min |
| Apr 10, 2:14 AM CDT | Flash Flood Warning | JAN | Catahoula | 3 hr |
Nearby
Special Weather Statements in Mississippi, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.